Econometrica: Mar 1973, Volume 41, Issue 2

Multicollinearity and the Mean Square Error of Alternative Estimators

https://doi.org/0012-9682(197303)41:2<337:MATMSE>2.0.CO;2-T
p. 337-346

Martin S. Feldstein

The problem of collinearity suggests the search for an alternative to ordinary least squares which, although biased, might reduce the mean square error of the coefficient of interest. Two types of estimators are examined, and the corresponding mean square error loss functions are calculated.

Log In To View Full Content

Back